MAUDE Adverse Event Report: EDWARDS LIFESCIENCES EDWARDS INTUITY ELITE VALVE SYSTEM; HEART-VALVE, NON-ALLOGRAFT TISSUE

EDWARDS LIFESCIENCES EDWARDS INTUITY ELITE VALVE SYSTEM; HEART-VALVE, NON-ALLOGRAFT TISSUE
Model Number 8300AB
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 10/31/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was learned through implant patient registry that a 8300ab 23mm aortic valve was explanted after an implant duration of 6 years and 4 months due to unknown reason.The valve was replaced with a 11500a 25mm valve.
 
Additional Manufacturer Narrative
H10: additional manufacturer narrative:the investigation is still in progress; therefore, a conclusion has yet to be established.A supplemental report will be submitted accordingly upon investigation completion.Edwards will continue to review and monitor all reported events.Trends are monitored on a monthly basis and if action is required, appropriate investigation will be performed.
 
Additional Manufacturer Narrative
H10: additional manufacturer narrative: stenosis, which develops progressively over time, can be due to a number of issues.Additionally, there can be a number of potential known and unknown patient related contributing factors.Structural valve deterioration (svd) is the most common reason for bioprosthesis explants and encompasses multiple failure modes, including calcification, non-calcific degeneration, dehiscence, cusp thickening or fibrosis, or a combination of these.Such failure modes may occur singularly or concomitantly, may contribute to stenosis and/or regurgitation.Alternatively, the nonstructural dysfunction (nsvd) may also play a role in the development of valvular stenosis.The root cause of this event cannot be conclusively determined with the available information.However, the stenosis in this case was most likely impacted by the progression of the patients underlying valvular disease pathology including diabetes mellitus (dm), and hyperlipidemia (hld) without structural valve deterioration.The subject device is not available for evaluation, as it remains implanted in the patient.The device history record (dhr) review was completed and this device passed all manufacturing and sterilization inspections prior to release for distribution.There were no issues identified that would have impacted this event.Edwards will continue to review and monitor all reported events.Trends are monitored on a monthly basis and if action is required, appropriate investigation will be performed.

Brand Name
EDWARDS INTUITY ELITE VALVE SYSTEM
Common Device Name
HEART-VALVE, NON-ALLOGRAFT TISSUE
Manufacturer (Section D)
EDWARDS LIFESCIENCES
1 edwards way
irvine CA 92614
Manufacturer (Section G)
EDWARDS LIFESCIENCES
1 edwards way
irvine CA 92614
Manufacturer Contact
jason reves
1 edwards way
irvine, CA 92614
9492503859
MDR Report Key24653753
Report Number2015691-2026-13383
Device Sequence Number20363688
Product Code LWR
UDI-Device Identifier00690103194494
UDI-Public(01)00690103194494(17)220311
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P150036
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/11/2022
Device Model Number8300AB
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/24/2026
Supplement Date Received by Manufacturer04/14/2026
Initial Report FDA Received Date03/20/2026
Supplement Report FDA Received Date05/03/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/12/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization; Life Threatening;
Patient Age78 YR
Patient SexMale